Comprehensive family of uniformly analytic functions

Authors

  • B. A. Frasin

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.117

Abstract

We introduce the subclass $ \mathcal{U}_{\mathcal{T}}(\Phi ,\Psi ;\alpha ,\beta ) $ of analytic functions with negative coefficients. Coefficient inequalities, distortion theorems, closure theorems, radii of close-to-convexity, starlikeness, and convexity for functions belonging to the class $ \mathcal{U}_{\mathcal{T}}(\Phi ,\Psi ;\alpha ,\beta ) $ are obtained. We also determine integral operators for functions in this class and some properties involving modified Hadamard products of several functions belonging to the class $ \mathcal{U}_{\mathcal{T}}^*(\Phi ,\Psi ;\alpha ,\beta ) $.

Author Biography

B. A. Frasin

Department of Mathematics, Al al-Bayt University, P.O.Box: 130095 Mafraq, Jordan.

Downloads

Published

2005-09-30

How to Cite

Frasin, B. A. (2005). Comprehensive family of uniformly analytic functions. Tamkang Journal of Mathematics, 36(3), 243-254. https://doi.org/10.5556/j.tkjm.36.2005.117

Issue

Section

Papers